MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, REUSABLE

OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, REUSABLE
Model Number A6282
Medical Device Problem Codes Fracture (1260); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the endoscopic electrosurgical electrode, monopolar, reusable, exhibited part of the tube has broken off, causing an electrical short.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Updated: b5.
 
Event or Problem Description
The issue was found during the procedure.There were no reports of patient harm.

Brand Name
HF-ELECTRODE, HOOK, 5 X 330 MM
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24743916
Report Number9610773-2026-02565
Device Sequence Number15630209
Product Code GCJ
UDI-Device Identifier04042761028868
UDI-Public04042761028868
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA6282
Device Lot Number523 143
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/02/2026
06/15/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/15/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown